# SDR FDEA201310072435

- Difficulty date: October 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N832622
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1340-1350,  L3 DOOR LOWER DOOR SILL WEB LOWER SURFACE CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 110.  REMOVED AND REPLACED SILL IAW SRM 51-10-02 REV 110 & DRAWING 146N8322 SHT 1 REV F.  NEW WEB FABRICATED IAW DRAWING 146N8326 SHT 1 REV C    REPAIR  CLASSIFIED AS MAJOR IAW GMM 6-2-100.
